Fast solvers of integral equations on closed curves

J. Saranen, G. Vainikko

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationIntegral Methods in Science and Engineerings, Vol.2: Approximation Methods
EditorsC. Constanda, J. Saranen, S. Seikkala
Place of PublicationHarlow, Essex, UK
PublisherLongman
Pages12-21
Publication statusPublished - 1997
MoE publication typeA3 Part of a book or another research book

Keywords

  • boundary integral equations
  • fast solvers
  • full discretization
  • Galerkin method
  • periodic integral equations

Cite this